Show simple item record

dc.contributor.authorAslan, İsmail
dc.date.accessioned2017-12-04T13:53:13Z
dc.date.available2017-12-04T13:53:13Z
dc.date.issued2010-08
dc.identifier.citationAslan, İ. (2010). Multi-wave and rational solutions for nonlinear evolution equations. International Journal of Nonlinear Sciences and Numerical Simulation, 11(8), 619-623.en_US
dc.identifier.issn1565-1339
dc.identifier.urihttp://hdl.handle.net/11147/6532
dc.description.abstractNonlinear evolution equations always admit multi-soliton and rational solutions. The Burgers equation is used as an example, and the exp-function method is used to eluciadte the solution procedure.en_US
dc.language.isoengen_US
dc.publisherDe Gruyteren_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectBurgers equationen_US
dc.subjectExp-function methoden_US
dc.subjectMulti-wave solutionen_US
dc.subjectRational solutionen_US
dc.subjectNonlinear equationsen_US
dc.titleMulti-wave and rational solutions for nonlinear evolution equationsen_US
dc.typearticleen_US
dc.contributor.authorIDTR59752en_US
dc.contributor.iztechauthorAslan, İsmail
dc.relation.journalInternational Journal of Nonlinear Sciences and Numerical Simulationen_US
dc.contributor.departmentİYTE, Fen Fakültesi, Matematik Bölümüen_US
dc.identifier.volume11en_US
dc.identifier.issue8en_US
dc.identifier.startpage619en_US
dc.identifier.endpage623en_US
dc.identifier.scopusSCOPUS:2-s2.0-78649495079
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record